# SDR DLL14980516

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 672320101
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING OUT AFTER 20 SEC IN F/C CABIN.  REPLACED POWER SUPPLY.
